He's homotopy perturbation method for solving the fractional KdV-Burgers-Kuramoto equation


SEZER S. A. , YILDIRIM A. , MOHYUD-DIN S. T.

INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, vol.21, pp.448-458, 2011 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 21
  • Publication Date: 2011
  • Doi Number: 10.1108/09615531111123119
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW
  • Page Numbers: pp.448-458

Abstract

Purpose - The purpose of this paper is to directly extend the homotopy perturbation method (HPM) that was developed for integer-order differential equation, to derive explicit and numerical solutions of the fractional KdV-Burgers-Kuramoto equation.